# SDR SIMA201113303

- Difficulty date: May 10, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 31,205 hours, 26,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rib
- Part number: 12302681001
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND THE VERTICAL RIB IN NOSE LANDING GEAR WHEEL WELL ABOVE THE DRAG BRACE CRACKED IN THE LOWER LEFT CORNER (WHEN LOOKING AFT).  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND INSTALLED NEW VERTICAL RIB IN THE NOSE LANDING GEAR WELL IAW EMBRAER SRM 51-40-02. THE AIRCRAFT WAS RETURNED TO SERVICE.
